Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 10, NWS Corpus Christi, TX

March 13, 2007Bee County, Goliad County, Live Oak County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Mar 13, 2007, 11:09 PM CDT for Bee County, Goliad County, Live Oak County, Texas. It was in force for 96 min. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 13, 2007, 11:09 PM CDT (04:09 UTC)
Expired
Mar 14, 2007, 12:45 AM CDT
In force
96 min
Issued by
NWS Corpus Christi, TX
Area
Whole counties

Counties Bee County, TX, Goliad County, TX, Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 81 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 11:25 PM CDTFLASH FLOODThree Rivers, TXREPORTS OF WATER ON ROADWAYS THROUGHOUT LIVE OAK COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 140411
FFWCRP
TXC025-175-297-140545-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1109 PM CDT TUE MAR 13 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEE COUNTY IN SOUTH TEXAS
  GOLIAD COUNTY IN SOUTH TEXAS
  SOUTHEASTERN LIVE OAK COUNTY IN SOUTH TEXAS

* UNTIL 1245 AM CDT

* AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.   
DOPPLER RADAR ESTIMATED 3 TO 5 INCHES OF RAINFALL HAS ALREADY FALLEN 
ACROSS THIS AREA FROM EARLIER STORMS. AN ADDITIONAL 1 TO 3 INCHES 
WILL BE POSSIBLE WITH THESE STORMS AS THEY MOVE EAST ACROSS 
BEE...GOLIAD AND SOUTHERN LIVE OAK COUNTIES.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...BEEVILLE...GOLIAD...LAKE CORPUS CHRISTI...SKIDMORE...
  ANNAROSE...BERCLAIR...CHARCO...DINERO...FANNIN...NORMANNA...PETTUS
  AND SCHROEDER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 2806 9818 2832 9807 2873 9769 2892 9742
      2889 9733 2883 9730 2886 9721 2877 9717
      2853 9716 2839 9737 2813 9755 2817 9781
      2811 9790 2806 9790

$$

JR
1 follow-up statement
000 
WGUS74 KCRP 140459
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1158 PM CDT TUE MAR 13 2007

TXC025-175-297-140545-
BEE-GOLIAD-LIVE OAK-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...LAKE CORPUS CHRISTI...
SKIDMORE
1158 PM CDT TUE MAR 13 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
BEE...SOUTHEASTERN LIVE OAK AND GOLIAD COUNTIES...

AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED 
AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE 
ACROSS SOUTHERN GOLIAD AND SOUTHEASTERN BEE COUNTIES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEESATCHE...
SCHROEDER...PETTUS...NORMANNA...GOLIAD...FANNIN...CHARCO AND
BERCLAIR.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING. LIVE OAK COUNTY LAW ENFORCEMENT 
REPORTS WATER OVER SEVERAL SECONDARY ROADWAYS THROUGHOUT THE COUNTY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 2806 9818 2832 9807 2873 9769 2892 9742
      2889 9733 2883 9730 2886 9721 2877 9718
      2853 9716 2839 9737 2813 9755 2817 9781
      2811 9790 2806 9790

$$

JR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 13, 8:17 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 13, 8:17 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 PM CDT TUE MAR 13 2007

.AVIATION...IFR TO LIFR CONDITIONS ARE LIKELY FOR ALI...VCT AND CRP
TAF SITE THROUGH AROUND 01Z AS AN MCS MOVES THRU S TX. LRD IS
CURRENTLY VFR HOWEVER A SUPERCELL THAT IS WEAKING IN MEXICO IS
EXPECTED TO MOVE TWD LRD AS IT CONTINUES TO WEAKEN...BUT STILL MAY
PRODUCE LIFR CONDITIONS BRIEFLY FOR LRD AS IT MOVES THRU THE AREA.
CONDITIONS ARE EXPECTED TO IMPROVE THROUGH WED MORNING AS THE MCS
AND ASSOCIATED UPPER LOW EXIT TO THE E AND NE.

&&

.PREV DISCUSSION... /ISSUED 740 PM CDT TUE MAR 13 2007/

UPDATE...HAD COORDINATED WITH SPC FOR TORNADO WATCH 61 WHICH
ENCOMPASSES THE ENTIRE CWA AND PORTIONS OF OUR MARINE AREA.
CURRENTLY SFC TROF BISECTING CWA WITH TRIPLE POINT TO THE SOUTH OF
THE REGION IN HEBBRONVILLE. THIS TRIPLE POINT AND ASSOCIATED WARM
FRONT IS EXPECTED TO CONTINUE TO SHIFT NORTHWARD AS UPPER LOW
BEGINS TO ACCELERATE EASTWARD FROM PANHANDLE TO SOUTH CENTRAL TEXAS
TONIGHT. WITH THE POTENTIAL OF SVR WX AND FLASH FLOODING ZONES IN
REALLY GOOD SHAPE WITH CURRENT NOMENCLATURE AND INDICATION OF
WATCHES. PARTICULARLY ACROSS THE EASTERN PORTIONS OF THE CWA...MODERATE
DIRECTIONAL AND SPEED SHEER EXISTS WITH HIGHER HELICITY VALUES
OVER BEE AND GOLIAD COUNTIES APPROACHING 400 J/KG. WITH THIS
SAID...TORNADO THREAT PARTICULARLY HIGH NORTH OF A LINE FROM
BEEVILLE TO PORT LAVACA THIS EVENING. FLASH FLOODING STILL HAS
HIGH POTENTIAL WITH TRAINING OF THE STORMS OVER THE SAME AREA.
AS UPPER LOW SWINGS INTO SOUTH CENTRAL TEXAS AFTER MIDNIGHT THE
WESTERN AREAS WILL HAVE A STRONG VORT LOBE SWINGING THRU. WITH
HIGH CAPES AND THETA-E RIDGE OVER THE WEST TSTMS POTENTIAL WILL
REMAIN HIGH AFTER MIDNIGHT.

PREV DISCUSSION... /ISSUED 240 PM CDT TUE MAR 13 2007/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...AS THE UPR LOW
BEGINS TO ACCELERATE EWD TNT ACROSS THE STATE...THE POTENTIAL FOR
ADDITIONAL SVR WX AND FLASH FLOODING WL EXIST ACROSS THE CWA. WIND
SHEAR WL CONTINUE TO INCREASE TO AROUND 50 KT WHILE MID-LVL LAPSE
RATES STEEPEN. CAPES WL INCREASE TO OVER 2000 J/KG DURING THE
NIGHT...ESPECIALLY OUT WEST. WV IMAGERY INDICATED SVRL SPEED
MAXIMA AND A VORT LOBE EXPECTED TO AFFECT THE CWA TNT. WL THUS
MAINTAIN A MENTION OF SVR WX FOR THE ENTIRE CWA TNT. DEEP MOISTURE
TRANSPORT WITH PWS ABV 1.5 INCHES WL MAINTAIN A HVY RAIN THREAT.
BASED UPON CURRENT AND EXPECTED TRENDS IN MCS ACTIVITY...THE
FLOODING POTENTIAL WL BE MORE FOCUSED ACROSS THE NRN HALF OF THE
CWA. A SLY LLJ BETWEEN 25-35 KTS WL CONTINUE TO FEED COPIOUS
AMOUNTS OF MOISTURE INTO THIS PART OF THE CWA. ALSO...THIS AREA
HAS ALREADY RECEIVED SVRL INCHES OF RAINFALL SINCE YDA MORNING.
WED WL BE A TRANSITION DAY. STEEP LAPSE RATES WITH SUFFICIENT
MOISTURE WL STILL EXIST ACROSS THE ERN AREAS AS THE UPR LOW PASSES
JUST TO OUR NORTH. MAY SEE SOME MORE STRONG STRONG STORMS WITH HVY
RAIN. MEANWHILE...SUBSIDENCE AND DEVELOPING SW/W BOUNDARY LYR FLOW
ACROSS THE WEST WL END PCPN CHCS RATHER ABRUPTLY BY WED MORNING.
LINGERING RAIN CHCS WL CONTINUE ACROSS THE NERN AREAS EARLY WED
EVENING. A DRYING TREND WL GRADUALLY BECOME MORE WIDESPREAD BY WED
AFTN AND EVENTUALLY ALL AREAS WED NIGHT. KEPT THE PREVIOUS TEMP
FCST.

LONG TERM (THURSDAY THROUGH TUESDAY)...EXTENDED PERIOD BEGINS
BETWEEN SYSTEMS AS SLOW-MOVING UPPER LOW CONTINUES EAST OF THE
CWA. AS DRIER AIR FILTERS IN...WE MAY SEE SOME BREAKS IN THE
CLOUDS BY THURSDAY AFTERNOON. BREAKS MAY COME EARLIER AND MORE
OFTEN OUT WEST...WHERE TEMPERATURES COULD EASILY REACH INTO THE
90S. LOW LEVEL MOISTURE AND RECENT RAINFALL SHOULD ALLOW FOG
FORMATION AGAIN THURSDAY NIGHT INTO FRIDAY MORNING.

CONTINUING WITH PREVIOUS FORECAST REASONING TO USE CONSENSUS OF
SEVERAL MODELS TO PROJECT FRONTAL PASSAGE FRIDAY MORNING. WITH
LIMITED MOISTURE AND NEGLIGIBLE SUPPORT...WILL CONTINUE WITH DRY
FORECAST AS THE FRONT PASSES.

SURFACE HIGH BUILDS IN BEHIND THE FRONT TO BRING COOLER THAN NORMAL
TEMPERATURES EARLY IN THE WEEKEND...BUT TEMPERATURES WILL QUICKLY
REBOUND BACK ABOVE NORMALS AS FLOW TURNS BACK ONSHORE.

AVIATION...CEILINGS WL RISE ABV MVFR THRESHOLDS ACROSS MOST AREAS
THIS EVE EXCEPT ACROSS THE EXTREME NRN COUNTIES WHERE LINGERING
THUNDERSTORMS AND THICKER CLOUD CVR WL EXIST. BY MIDNIGHT...MVFR
CEILINGS WL ONCE AGAIN DEVELOP ACROSS MOST OF THE AREA. RAPID
LIFTING OF CEILINGS IS EXPECTED BURING THE MORNING HOURS ON WED AS
DRIER AIR WORKS ITS WAY IN FROM WEST. THUNDERSTORMS WL BE POSSIBLE
ACROSS THE EASTERN TAF SITES THROUGH WED AFTN AND ACROSS THE VCT
AREA THROUGH 00Z THU.

MARINE...WINDS MAY APPROACH LOW-END SCA ACROSS THE SRN BAYS AND
NEARSHORE WATERS THIS EVENING AS THE GRADIENT PICKS UP. THE
GRADIENT WL THEN WEAKEN AFTER MIDNIGHT. STILL EXPECTING 4-5 FT
SWELLS TO CONTINUE THROUGH WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    62  80  65  82  62  /  60  30  20  10  10
VICTORIA          61  75  60  81  59  /  80  50  20  10  10
LAREDO            64  89  66  94  62  /  60  10  10  10  10
ALICE             62  84  62  85  61  /  60  20  10  10  10
ROCKPORT          62  75  66  80  62  /  70  40  20  10  10
COTULLA           61  86  60  90  62  /  70  10  10  10  10
KINGSVILLE        62  83  64  84  62  /  60  20  20  10  10
NAVY CORPUS       63  77  67  80  65  /  60  30  20  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
     OAK...MCMULLEN...REFUGIO...VICTORIA.

GM...NONE.

&&

SC/70...SHORT TERM
TE/81...AVIATION
Hazardous weather outlook, Mar 13, 5:07 AM CDT, 18 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
507 AM CDT TUE MAR 13 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
507 AM CDT TUE MAR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

COPIOUS MOISTURE WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE
AND DAY TIME HEATING TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS
SOUTH TEXAS THIS AFTERNOON. THE STORMS MAY ORGANIZE INTO A LINE OF
STORMS TONIGHT AND SWEEP ACROSS THE AREA. SUFFICIENT SHEAR AND
INSTABILITY WILL BE IN PLACE ACROSS ALL OF SOUTH TEXAS TO ALLOW
FOR A SLIGHT RISK FOR SOME OF THESE STORMS TO BECOME SEVERE THIS
AFTERNOON AND TONIGHT...PRODUCING LARGE HAIL AND DAMAGING WINDS
GUSTS.

IN ADDITION...LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WILL BE
POSSIBLE...RESULTING IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY THE SHOWERS AND STORMS WILL BE CONFINED MAINLY
NORTHEAST OF INTERSTATE 37 AS THE UPPER LEVEL DISTURBANCE PASSES
JUST NORTH OF THE REGION. THERE MAY BE THE POTENTIAL FOR ISOLATED
STORMS ACROSS THE VICTORIA CROSSROADS AREA TO BECOME SEVERE ON
WEDNESDAY...PRODUCING LARGE HAIL. THE SHOWERS AND THUNDERSTORMS
WILL MOVE EAST OF THE REGION ON THURSDAY ALONG WITH THE UPPER
LEVEL DISTURBANCE.

ONSHORE FLOW WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS
ALL THE WATERS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

JR/BB

In the hours before

Special weather statement, Mar 13, 9:04 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
904 PM CDT TUE MAR 13 2007

TXZ234-140230-
VICTORIA-
904 PM CDT TUE MAR 13 2007

...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY...

AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM ALONG A LINE FROM VICTORIA TO MCFADDIN...MOVING
NORTHEAST AT 30 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

JM
Local storm report, Mar 13, 9:33 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
933 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          5 S BERCLAIR            28.43N 97.53W
03/13/2007                   BEE                TX   FIRE DEPT/RESCUE

            VOLUNTEER FIREMAN REPORTED A TORNADO BRIEFLY TOUCHING
            DOWN IN BRUSH FIELD WITH NO VISIBLE DAMAGE.

&&

JMETZ
Local storm report, Mar 13, 9:51 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
951 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             5 S WOODSBORO           28.17N 97.32W
03/13/2007  E0.50 INCH       REFUGIO            TX   AMATEUR RADIO

&&

JMETZ
Local storm report, Mar 13, 9:53 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
953 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             FREER                   27.88N 98.62W
03/13/2007  E1.75 INCH       DUVAL              TX   CO-OP OBSERVER

&&

JMETZ
Local storm report, Mar 13, 10:01 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1001 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             BAYSIDE                 28.08N 97.24W
03/13/2007  E0.50 INCH       REFUGIO            TX   TRAINED SPOTTER

&&

JMETZ
Local storm report, Mar 13, 10:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1044 PM CDT TUE MAR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HAIL             ROCKPORT                28.04N 97.05W
03/13/2007  E1.00 INCH       ARANSAS            TX   LAW ENFORCEMENT

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:16 PM CDTTornado WarningCRPBee, Goliad44 min
Mar 13, 7:24 PM CDTFlash Flood WarningCRPBee, Live Oak2 hr
Mar 13, 8:00 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria60 min
Mar 13, 8:01 PM CDTFlash Flood WarningCRPGoliad119 min
Mar 13, 8:37 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio38 min
Mar 13, 9:07 PM CDTFlash Flood WarningCRPVictoria113 min
Mar 13, 9:11 PM CDTSevere Thunderstorm WarningCRPSan Patricio49 min
Mar 13, 9:18 PM CDTSevere Thunderstorm WarningCRPRefugio42 min
Mar 13, 9:28 PM CDTFlash Flood WarningCRPBee, Live Oak62 min
Mar 13, 9:40 PM CDTSpecial Marine WarningCRP3 hr
Mar 13, 9:44 PM CDTSevere Thunderstorm WarningCRPDuval61 min
Mar 13, 9:56 PM CDTTornado WarningCRPDuval34 min
Mar 13, 9:58 PM CDTSevere Thunderstorm WarningCRPAransas, San Patricio62 min
Mar 13, 10:18 PM CDTTornado WarningCRPJim Wells42 min
Mar 13, 10:26 PM CDTTornado WarningCRPDuval19 min
Mar 13, 10:31 PM CDTSevere Thunderstorm WarningCRPWebb44 min
Mar 13, 10:40 PM CDTTornado WarningCRPDuval50 min
Mar 13, 11:01 PM CDTTornado WarningCRPJim Wells, Kleberg, Nueces25 min
Mar 13, 11:08 PM CDTTornado WarningCRPDuval, Jim Wells38 min
Mar 13, 11:18 PM CDTSevere Thunderstorm WarningCRPLive Oak27 min
Mar 13, 11:19 PM CDTFlash Flood WarningCRPDuval, Jim Wells116 min
Mar 13, 11:24 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces66 min
Mar 13, 11:40 PM CDTFlash Flood WarningCRPNueces, San Patricio2 hr
Mar 13, 11:40 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio2 hr
Mar 13, 11:53 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces51 min
Mar 13, 11:56 PM CDTSpecial Marine WarningCRP2 hr
Mar 14, 12:08 AM CDTSevere Thunderstorm WarningCRPSan Patricio67 min
Mar 14, 12:29 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces35 min
Mar 14, 12:31 AM CDTSevere Thunderstorm WarningCRPAransas40 min
Mar 14, 12:37 AM CDTFlash Flood WarningCRPAransas83 min
Mar 14, 12:46 AM CDTSevere Thunderstorm WarningCRPRefugio23 min
Mar 14, 1:55 AM CDTSpecial Marine WarningCRP98 min
Mar 14, 9:28 AM CDTSevere Thunderstorm WarningCRPGoliad, Victoria62 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.